# SDR JGV2001F00012

- Difficulty date: July 12, 2001
- Submitted: October 22, 2001
- Operation: Air carrier
- Aircraft: N902NC
- Make and model: Amd FALCON900
- Aircraft serial: 97
- Engine: Garrtt TFE7312
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bearing Cage
- Part number: BIGLS40TAG
- Condition: Corroded
- Location: Nlg
- Part time: 4,140 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NOSE GEAR INSTALLATION INSPECTION OF BALL JOINT FOUND CORROSION ON OUTBOARD DIAMETER OF BEARING CAGE.  NO OBVIOUS SIGNS OF CORROSION PROTECTION DURING ORIGINAL INSTALLATION.  PROBABLE CAUSE:  WHEEL WELL ENVIRONMENT WITHOUT USE OF CORROSION PROTECTION.
